Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

I have used cocaine for the first time and having a strange pressure in my chest .Can I have a heart attack?

First time user of cocaine. Can I have a heart attack days after the first time using? I made the stupid mistake of trying cocaine this past Thursday (it s sunday morning right now 2:33am). Well I ve been having a strange pressure in my chest and I m a little worried...probably overly paranoid since this is my first experience (and if i don t die...i m never doing it again). Just looking for some advice. Please don t tell me how stupid I am or how bad coke is...i know...and i m aware that i made a HORRIBLE mistake. Right now, I m dealing with my inability to change the past and just trying to figure out what this pressure is. Thank you for your time...
Asked On : Sat, 19 Dec 2009
Answers:  3 Views:  1642
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
No your fine. It can take up to two weeks to feel "normal" again. Of course if you really did coke then your mouth and throat should have gone numb when you tried it and you should have a stuffed up nose right now. You didn't mention these things. So if you didn't experience these things you probably didn't do coke. The effects of coke wear off after a few hours with a stuffed up nose following it for about one to two weeks. Pressure on your chest and paranoia point more towards crystal meth, which can be snorted the same as coke in a powder form. Which is also going to be fine just takes like a week to get over. The effects of meth wear off after about three days followed by chest pains and paranoia generally for about a week.
Answered: Sat, 19 Dec 2009
  User's Response
no u cant have one a day later its most likely from being worried if u was gonna have one it would be while using it
Answered: Mon, 12 Jul 2010
  User's Response
no u cant have one a day later its most likely from being worried if u was gonna have one it would be while using it and on the other post it dont take upto a week to feel normal again it takes like a few hours and to get rid of the stuffed nose right away all u have to do is snort some water the only thing u got right was the numbing part the rest was wrong
Answered: Mon, 12 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor